[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2019) ::
J. of Stat. Sci. 2019, 12(2): 295-321 Back to browse issues page
Quantile Based Tsallis Residual Entropy and its Divergence Measure
Vahideh Ahrari , Simindokht Baratpour , Arezo Habibirad
Abstract:   (1429 Views)

Entropy plays a fundamental role in reliability and system lifetesting areas. In the recent studies, much attentions have been paid to use quantile functions properties and their applications as an alternate approac in distinguishing statistical models and analysis of data. In the present paper, quantile based residual Tsallis entropy is introduced and its properties in continuous models are investigated. Considering distributions of certain lifetime, explicit versions for quantile based residual Tsallis entropy are obtained and their properties monotonicity are studied and characterization based on this entropy is investigated. Also quantile based Tsallis divergence is introduced and quantile based residual Tsallis divergence is obtained. Finally, an estimator for the quantile based residual Tsallis entropy is introduced and its performance is investigate by study simulation.

Keywords: Residual Tsallis entropy, Shannon entropy, Tsallis divergence, Residual lifetime, Quantile function, Stochastic orders, Characterization.
Full-Text [PDF 231 kb]   (295 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2016/12/4 | Accepted: 2018/03/1 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahrari V, baratpour S, Habibirad A. Quantile Based Tsallis Residual Entropy and its Divergence Measure. J. of Stat. Sci.. 2019; 12 (2) :295-321
URL: http://jss.irstat.ir/article-1-510-en.html


Volume 12, Issue 2 (3-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781